# SDR ERKR200100121

- Difficulty date: May 14, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF INTERCOSTAL CHORD FWD AND AFT ENDS STA 1265, RBL 101 AND WL 199.  THIS DOCUMENT PROVIDES REPAIR INSTRUCTIONS FOR THE DISPOSITION OF THE USE OF TWO LARGER FASTENERS IN LIEU OF TWO DRAWING FASTENERS COMMON TO THE FOWARD AND AFT INTERCOSTAL CHORD ENDS.  THE CHORDS WILL BE TRIMMED TO ALLOW THE LOWER ADJACENT FASTENER TO BE INSTALLED PER ECRA 3203-53-36-2.
